# SDR SWAA2023102601332

- Difficulty date: September 15, 2023
- Submitted: October 26, 2023
- Operation: Air carrier
- Aircraft: N8308K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36682
- Aircraft time: 37,857 hours, 17,208 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TENSION STRAP AT AFT WET AREA BS1016+12 LBL17 WL208.<[01] EDITED STATUS FROM PENDING TO PARTIAL;;[02] UPDATED MEASUREMENT TABLE;[03] REMOVED CORROSION FROM AFT WET AREA ON TENSION STRAP BS1016+12; LBL17; WL208; THE FINAL REPAIR PROCESS WILL BE ACCOMPLISHED ON CARD TTG8Q00NJ6UY.;[04] CORRECTED MEASUREMENT TABLE;[05] VERIFIED;[06] CORRECTION: UPDATED MEASUREMENT TABLE;[07] VERIFIED RII STEPS COMPLETE;[08] VERIFIED JOB COMPLETE  VERIFIED MEASUREMENT TABLE
